# SDR HNAA2015110400325

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,792 hours, 75,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL WITH GEAR EXTENDED, APPROXIMATELY 500 FEET BEFORE TOUCHDOWN, PERFORMED ALTERNATE EXTENSION, ALL INDICATIONS NORMAL AFTER LANDING ROLL OUT.  NLG RED LIGHT ILLUMINATED, THEN WHEN OUT.  LOCKED NLG.  NO FURTHER ISSUES.  R & R NLG DOWNLOCK PROXIMITY SWITCH IAW MM 32-33-30.  SYSTEM OPS CHECKED GOOD.
